skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Consistent factorization of jet observables in exclusive multijet cross sections

Authors:
; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1209412
Grant/Contract Number:  
FG02-96ER40956; AC02-05CH11231
Resource Type:
Published Article
Journal Name:
Physics Letters. Section B
Additional Journal Information:
Journal Name: Physics Letters. Section B Journal Volume: 689 Journal Issue: 2-3; Journal ID: ISSN 0370-2693
Publisher:
Elsevier
Country of Publication:
Netherlands
Language:
English

Citation Formats

Ellis, Stephen D., Hornig, Andrew, Lee, Christopher, Vermilion, Christopher K., and Walsh, Jonathan R. Consistent factorization of jet observables in exclusive multijet cross sections. Netherlands: N. p., 2010. Web. doi:10.1016/j.physletb.2010.04.019.
Ellis, Stephen D., Hornig, Andrew, Lee, Christopher, Vermilion, Christopher K., & Walsh, Jonathan R. Consistent factorization of jet observables in exclusive multijet cross sections. Netherlands. doi:10.1016/j.physletb.2010.04.019.
Ellis, Stephen D., Hornig, Andrew, Lee, Christopher, Vermilion, Christopher K., and Walsh, Jonathan R. Sat . "Consistent factorization of jet observables in exclusive multijet cross sections". Netherlands. doi:10.1016/j.physletb.2010.04.019.
@article{osti_1209412,
title = {Consistent factorization of jet observables in exclusive multijet cross sections},
author = {Ellis, Stephen D. and Hornig, Andrew and Lee, Christopher and Vermilion, Christopher K. and Walsh, Jonathan R.},
abstractNote = {},
doi = {10.1016/j.physletb.2010.04.019},
journal = {Physics Letters. Section B},
number = 2-3,
volume = 689,
place = {Netherlands},
year = {2010},
month = {5}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1016/j.physletb.2010.04.019

Citation Metrics:
Cited by: 34 works
Citation information provided by
Web of Science

Save / Share: